George Salmon
Mathematische Annalen, Tome 61 (1905), pp. 1-19
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1905__61_158213,
author = {M. Noether},
title = {George {Salmon}},
journal = {Mathematische Annalen},
pages = {1--19},
year = {1905},
volume = {61},
language = {de},
url = {http://geodesic.mathdoc.fr/item/MAN_1905__61_158213/}
}
M. Noether. George Salmon. Mathematische Annalen, Tome 61 (1905), pp. 1-19. http://geodesic.mathdoc.fr/item/MAN_1905__61_158213/